MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC NAMIC; MMII,MP,3V,200S,RH,OFF,OEM

MEDLINE INDUSTRIES, LP - NAMIC NAMIC; MMII,MP,3V,200S,RH,OFF,OEM
Catalog Number 80038301
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the "hand injection syringe disconnected by itself".No additional details are available related to the customer reported issue.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, or follow-up care associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the "hand injection syringe disconnected by itself".No additional details are available related to the customer reported issue.
 
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.Update to h7: remedial action initiated.Update to h9: recall number.

Brand Name
NAMIC
Common Device Name
MMII,MP,3V,200S,RH,OFF,OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key24612325
Report Number3015910259-2026-00084
Device Sequence Number9678119
Product Code DTL
UDI-Device Identifier10193489066500
UDI-Public10193489066500
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80038301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Patient SexUnknown